MathSciNet Relay Station
MathSciNet bibliographic data
MR1183313 (93i:53055) 53C40 (35A30 53B25)
Magnanini, R. On symmetric invariants of level surfaces near regular points. Bull. London Math. Soc. 24 (1992), no. 6, 565–574.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement